MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. BRONCHOVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. BRONCHOVIDEOSCOPE
Model Number BF-P150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in this report has not been returned to olympus medical systems corp.(omsc) for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
The coating of the insertion tube was partially peeled off.The user canceled the procedure.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.
 
Additional Manufacturer Narrative
The device was not returned to olympus medical systems corp.(omsc), but returned to olympus repair center for the evaluation.According to the evaluation, the reported phenomenon was confirmed.Device history record review indicates that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.Omsc surmised that this phenomenon attributed to the following.The physical or chemical stress was applied to the device.The poor environment (direct sunlight, high temperature or humidity, x-rays, ultraviolet rays, etc.).The device was degraded with age.If additional information becomes available, this report will be supplemented.

Brand Name
BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10632733
Report Number8010047-2020-07248
Device Sequence Number14271093
Product Code EOQ
UDI-Device Identifier04953170288876
UDI-Public04953170288876
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberBF-P150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer11/08/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1